# SDR ASAA0280698

- Difficulty date: December 28, 2002
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366523
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOOR PANEL DELAMINATED AT FS 1146-1250.  REPLACED FLOOR PANEL PER SRM 53-24-0 AND 53-05.  (M)
